MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It should be noted the gore® tag® thoracic endoprosthesis instructions for use state ¿complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to, aneurysm enlargement and reoperation.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2011, the patient underwent endovascular treatment of a thoracic aortic aneurysm using a gore® tag® thoracic endoprosthesis.On an unknown date, a follow-up examination reportedly revealed aneurysm enlargement (amount unknown).No endoleak was observed during the examination.It was reported the patient also developed occasional hemoptysis.On (b)(6) 2022, a reintervention was performed.An intra-operative angiograph showed no endoleak.Two gore® tag® conformable thoracic stent grafts with active control system (ctag-ac) were implanted as proximal and distal extension of the existing gore® tag® thoracic endoprosthesis.After touch-up ballooning was performed, an angiograph reportedly revealed the proximal ctag-ac moved distally about 2cm upon deployment.The cause of the alleged device movement is unknown, and no issues were reported with handling and operating the device per the instructions for use.According to the report, the proximal ctag-ac was positioned at nearly same level as the proximal end of the existing gore® tag® thoracic endoprosthesis.No additional treatment was performed, and the physician will continue to monitor the patient.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: conclusion coding updated.It should be noted the gore® tag® thoracic endoprosthesis instructions for use state ¿complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to, aneurysm enlargement and reoperation.¿.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15265719
Report Number2017233-2022-03249
Device Sequence Number5731952
Product Code MIH
UDI-Device Identifier00733132613649
UDI-Public00733132613649
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model NumberTGT3415
Device Catalogue NumberTGT3415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale